# SDR ASAA2015101913523

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 40,795 hours, 13,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  CLEANED CORROSION OUT OF SOCKET.  RELAMPED AND OPS CHECKED GOOD.
